# SDR SWAA2022061716140

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT BS 727F+8 TO BS 847 LBL 23 WL 156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 747+10 LBL 23 WL 156 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED ACB LH FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 847; LBL 23; WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW ACB LH FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 847; LBL 23; WL 156 PER DWG 146A7500 AND SRM 51-40-05-0G-0.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] OK TO INSTALL NEW ACB LH FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 847; LBL 23; WL 156.;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 6. OK TO INSTALL GIVEN.;[08] INSTALLED NEW ACB LH FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 847; LBL 23; WL 156 PER DWG 146A7500 AND SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED ALL STEPS ACCOMPLISHED;[11] VERIFIED MEASUREMENT TABLE;[12] CERTIFY
